Sacramento City Unified School District BOARD OF EDUCATION MEETING AND WORKSHOP

Board of Education Members

Christina Pritchett, President, (Trustee Area 3)
Jay Hansen, Vice President, (Trustee Area 1)
Jessie Ryan, Second Vice President, (Trustee Area 7)
Ellen Cochrane, (Trustee Area 2)
Gustavo Arroyo, (Trustee Area 4)
Diana Rodriguez, (Trustee Area 5)
Darrel Woo, (Trustee Area 6)
Elizabeth Barry, Student Member

Thursday, May 5, 2016 4:30 p.m. Closed Session 6:30 p.m. Open Session

Serna Center

Community Conference Rooms 5735 47th Avenue Sacramento, CA 95824

AGENDA

2015/16-22

Allotted Time

4:30 p.m. 1.0 OPEN SESSION / CALL TO ORDER / ROLL CALL

2.0

- 3.4 Government Code 54957 Public Employee Performance Evaluation: a) Superintendent
- 3.5 Government Code 54957 Public Employee Appointment a) Principal, Hiram Johnson High School

6:30 p.m. 4.0 CALL BACK TO ORDER/PLEDGE OF ALLEGIANCE

The Pledge of Allegiance will be led by Olivia Sison who is Junior at C. K. McClatchy High School.

x Presentation of Certificate by Board Vice President Hansen

6:35 p.m. 5.0 ANNOUNCEMENT OF ACTION TAKEN IN CLOSED SESSION

6:40 p.m. **6.0 AGENDA ADOPTION**

7.0 SPECIAL PRESENTATION

6:45 p.m.	7.1	Approve Resolution No. 2883: Recognition of California Day of the Teacher, May 11, 2016 (Christina Pritchett)	Action 10 minute presentation
6:55 p.m.	7.2	Approve Resolution No. 2884: Recognition of Classified School Employees Week, May 15 to May 21, 2016 (Jay Hansen)	Action 10 minute presentation
7:05 p.m.	7.3	Parent Teacher Home Visit Project/Academic Parent Teacher Teams (Lysette Lemay)	10 minute presentation
7:15 p.m.	7.4	Approve Resolution No. 2881: Recognition of National Foster Care Month (Aliya Holmes)	Action 10 minute presentation
7:25 p.m.	7.5	Recognition of C. K. McClatchy High School Teacher Allison Northcutt, Selected to Receive the Civic Learning Award of Merit (Peter Lambert)	5 minute presentation

7:30 p.m. **8.0 PUBLIC COMMENT**

15 minutes

Members of the public may address the Board on non-agenda items that are within the subject matter jurisdiction of the Board. Please fill out a yellow card available at the entrance. Speakers may be called in the order that requests are received, or grouped by subject area. We ask that comments are limited to two (2) minutes with no more than 15 minutes per single topic so that as many people as possible may be heard. By law, the Board is allowed to take action only on items on the agenda. The Board may, at its discretion, refer a matter to district staff or calendar the issue for future discussion.